# SDR MALA954272

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31025408
- Condition: Failed
- Location: Lt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3185 - ON CLIMB-OUT FROM DTW, THE CREW RECEIVED A LEFT ENGINE FIRE WARNING LIGHT AND THE LEFT SUB PANEL FIRE LIGHT.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT ENGINE.  SYSTEM OPERATED SATISFACTORILY.  (W)
